# SDR SWAA2025062584656

- Difficulty date: June 23, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N8782Q
- Make and model: Boeing 737-8
- Aircraft serial: 67759
- Aircraft time: 8,735 hours, 4,296 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL CABIN (FRONT/COCKPIT) BECAME VERY WARM. THERE WAS A SMELL ASSOCIATED WITH TEMP. NO MASTER CAUTION MESSAGES. RAN QRH FOR WARM CABIN TEMP. TURNED OFF LEFT PACK; PER QRH. CABIN TEMP COOLED NORMALLY.<[01] REPLACED LEFT AIR CYCLE MACHINE PER M/M 21-51-04. OPS CHECKS OK;[02] REPLACED LEFT AIR CYCLE MACHINE PER M/M 21-51-04. OPS CHECKS OK. EV# E046916
